American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Yu. V. Volkov. The Hochschild cohomology algebra for a family of self-injective algebras of the tree class $D_n$. St. Petersburg Math. J. 23 (2012) 851-879.
Abstract, references, and article information   
View Article: PDF

[2] Pasha Zusmanovich. Erratum and addendum to ``Central extensions of current algebras''. Trans. Amer. Math. Soc. 362 (2010) 5601-5603. MR 2657692.
Abstract, references, and article information   
View Article: PDF

[3] A. I. Generalov. Hochschild cohomology of algebras of semidihedral type. I. Group algebras of semidihedral groups. St. Petersburg Math. J. 21 (2010) 163-201. MR 2549450.
Abstract, references, and article information   
View Article: PDF

[4] I. A. Dolguntseva. Triviality of the second cohomology group of the conformal algebras $\mathrm {Cend}_n$ and $\mathrm {Cur}_n$. St. Petersburg Math. J. 21 (2010) 53-63. MR 2553052.
Abstract, references, and article information   
View Article: PDF

[5] Michael Jöllenbeck and Volkmar Welker. Minimal resolutions via algebraic discrete Morse theory. Memoirs of the AMS 197 (2009) MR 2488864.
Book volume table of contents   

[6] A. I. Generalov. Hochschild cohomology of the integral group ring of the dihedral group. I: Even case. St. Petersburg Math. J. 19 (2008) 723-763. MR 2381942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Lazarev. The Stasheff model of a simply-connected manifold and the string bracket. Proc. Amer. Math. Soc. 136 (2008) 735-745. MR 2358516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Takesi Kawasaki. Finiteness of cousin cohomologies. Trans. Amer. Math. Soc. 360 (2008) 2709-2739. MR 2373331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Cortiñas, C. Haesemeyer and C. Weibel. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008) 547-561. MR 2373359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. I. Generalov. Hochschild cohomology of algebras of quaternion type, I: Generalized quaternion groups. St. Petersburg Math. J. 18 (2007) 37-76. MR 2225213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anita Majumdar and Goutam Mukherjee. Dialgebra cohomology as a G-algebra. Trans. Amer. Math. Soc. 356 (2004) 2443-2457. MR 2048524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Teimuraz Pirashvili. André-Quillen homology via functor homology. Proc. Amer. Math. Soc. 131 (2003) 1687-1694. MR 1955254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Srikanth Iyengar. Free summands of conormal modules and central elements in homotopy Lie algebras of local rings. Proc. Amer. Math. Soc. 129 (2001) 1563-1572. MR 1707520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ayelet Lindenstrauss and Ib Madsen. Topological Hochschild homology of number rings. Trans. Amer. Math. Soc. 352 (2000) 2179-2204. MR 1707702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mutsumi Amasaki. Existence of homogeneous ideals fitting into long Bourbaki sequences. Proc. Amer. Math. Soc. 127 (1999) 3461-3466. MR 1610925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] José J. M. Soto. Quasi-isomorphisms of Koszul complexes. Proc. Amer. Math. Soc. 128 (2000) 713-715. MR 1626482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kohji Yanagawa. $F_{\Delta}$ type free resolutions of monomial ideals. Proc. Amer. Math. Soc. 127 (1999) 377-383. MR 1610805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ken-ichiroh Kawasaki. On the finiteness of Bass numbers of local cohomology modules. Proc. Amer. Math. Soc. 124 (1996) 3275-3279. MR 1328354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Francesc Planas-Vilanova. Rings of weak dimension one and syzygetic ideals. Proc. Amer. Math. Soc. 124 (1996) 3015-3017. MR 1328371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrew R. Kustin. Classification of the Tor-algebras of codimension four almost complete intersections . Trans. Amer. Math. Soc. 339 (1993) 61-85. MR 1132435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Luchezar L. Avramov, Hans-Bjørn Foxby and Jack Lescot. Bass series of local ring homomorphisms of finite flat dimension . Trans. Amer. Math. Soc. 335 (1993) 497-523. MR 1068924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Carlos Rentería and Rafael H. Villarreal. Koszul homology of Cohen-Macaulay rings with linear resolutions . Proc. Amer. Math. Soc. 115 (1992) 51-58. MR 1089412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Luchezar L. Avramov and Hans-Bjørn Foxby. Gorenstein local homomorphisms. Bull. Amer. Math. Soc. 23 (1990) 145-150. MR 1020605.
Abstract, references, and article information   
View Article: PDF

[27] Shiro Goto. On the surjectivity criterion for Buchsbaum modules . Proc. Amer. Math. Soc. 108 (1990) 641-646. MR 998734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David J. Anick. On the homology of associative algebras . Trans. Amer. Math. Soc. 296 (1986) 641-659. MR 846601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peter Seibt. A generalized Jacobian criterion for regularity . Proc. Amer. Math. Soc. 93 (1985) 201-202. MR 770518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sankar P. Dutta. A note on a question of Bass . Trans. Amer. Math. Soc. 290 (1985) 691-700. MR 792820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2